# SDR C2XA02SH105

- Difficulty date: October 17, 2002
- Submitted: October 17, 2002
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145ER
- Aircraft serial: 145030
- Aircraft time: 11,325 hours, 9,271 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14524131009
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK,  SUPPORT UNDER PASSENGER DOOR THRESHOLD WAS FOUND WITH CORROSION. MAINTENANCE REMOVED DAMAGE AND REPLACED SUPPORT IAW EMB SRM 51-20-03.  THE AIRCRAFT WAS APPROVED TO RETURN SERVICE.
